Some New Conditions for the Existence of Singular Non-Symmetric Diffusions

L.M. Morato

2004, v.10, №1, 161-174

ABSTRACT

Some new conditions which ensure the existence of diffusion
processes with values in $\R ^{d}$ properly associated to
%\notes{Non-Symmetric -> non-symmetric}%
non-symmetric Dirichlet forms are given. The results are extended
%\notes{Spaces -> spaces}%
to the case of diffusions taking values in Wiener spaces. Some of
them can be expressed in terms of dynamical potentials appearing
in Schroedinger operators so that they are suitable for
application to Stochastic Mechanics both in finite and infinite
dimension.

Keywords: non-symmetric diffusions, Dirichlet forms, Hamiltonians

COMMENTS

Please log in or register to leave a comment


There are no comments yet